Hello mauricia. I understand. First, you should let your doctor as soon as possible because the remeron is giving you an adverse side effect. So, contact your doctor and explain whats happening. I also take remeron, the generic, mirtazapine. A good dose of it also.135mg. And, I take it for sleeping and still manage, a few hours a night. Last night was less than four. Having said that contact your doctor , for its a serious side effect that has to be addressed asap. let us know how it goes for you, if its possible.
I understand what you mean,i was put on seroquel to help me sleep and for anxiety,but it gave me the opposite effects.
I agree with Pledge,get in contact with your gp and let him/her know what is going on,the remeron obviously is not working for you!
Let us know how it goes!
Best of luck with it,and take care
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 3 Sep 2011 • 2 answers
Posted 21 Dec 2012 • 2 answers
Posted 31 Jul 2014 • 2 answers
Posted 3 Sep 2014 • 2 answers